# SDR DXTA2024121101434

- Difficulty date: December 7, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N678QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605616
- Aircraft time: 16,287 hours, 12,402 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Precatch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR WILL NOT OPEN WITH MAIN DOOR HANDLE. PERFORMED MAIN CABIN DOOR PRECATCH ADJUSTMENT IN REF TO CESSNA 560XL AMM 52-10-01. MAIN CABIN DOOR OPENS NORMALLY WITHOUT ANY FAULTS. NO OTHER DISCREPANCIES NOTED AT THIS TIME. WORK PERFORMED IN REF TO CESSNA 560XL AMM 52-10-00.
